Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Angelina_jr

Veteran Member
  • Total Reviews

    0
  • Content Count

    83
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About Angelina_jr

  • Rank
    Junior Member

Profile Information

  • Gender
    Female
  • Location
    England
  1. It's the referral to the dermatologist thats the difficult bit done when going through uk NHS as surgeries get charged per referral so doctors can be stubborn. Persistence works though in my opinion! So once you get to set the dermatologist, you'll most probably be offered accutane or uk named equivalent if you've tried all the alternatives. I didn't have to wait 16 weeks, fingers crossed you don't either. All the best )
  2. Ok so its now January and I've had the odd break out since I cam off Accutane, but when I say break out, its like one or two little spots rather than great big bad boys like I used to get! My back has stayed completely clear which has made me feels so much better. Still not confident about going swimming but hopefully I'll get there. I can't beieve its all gone. I still occasionally touch my back and think woah, its not the surface of the moon anymore! I still can't believe how well my mouth re
  3. I'm not sure to be honest, I think so. I'll find out more this week hopefully.
  4. I've just updated my post about my vision problems...really quite concerning. I'm gutted and hope that accutane isn't to blame for my recent vision deterioration. I suffered with the nausea, headaches and blurry vision and told my derm all of this and she lowered my does to 20mg for a few weeks and these side effects went away. I just hope isotretinoin hasn't done long term damage as the pro's were fantastic. I'll be going to my occupational health nurse this week to get my vision properly check
  5. I don't think it affected my sleeping much. Overall, the drug was fantastic. For me, it was the only thing that would work so I have to remember the pro's. I'm so much happier with my skin ad my confidence has changed dramatically. I'm just a bit confused about the whole vision thing. Hopefully, it'll improve or I find out the reason why its deteriorated if not because of accutane. Think I might go and see occupational health this week Fingers crossed.
  6. Ok so not a good day for me. I had my driving test today for my job (police) and I almost failed at the first hurdle; the eyesight test. My eyesight is only just good enough for the basic permit for the police now. I've always had glasses for reading but my prescription has always been so low, most opticians have said its up to me if I wanted to buy glasses as I didn't really need them. I had my eyes tested in January before I started accutane and the optician said I'd 'benefit from wearing gla
  7. All s well at last The crazy bump irritation maddness on my face and neck has all gone and my derm didn't seem fussed about it at all. I'm *touch wood* free from accutane and better still, free from acne! I could'n't bring myself to take photo's of my acne when it was really bad which looking back now, is a real shame as I had hardly remember what it was like now. It would've been good to show the progress. I have got a horrendous photo of how much I reacted to the accutane on my mouth but I'm
  8. Hiya hope alls going well. I'm from the UK too and just finished my course, its worked wonders!! Just a quick Q, did your derm says its ok for you to keep using zineryt while on roaccutane? As mine said I had to stop using it as its quite harsh on the skin? It might be because I reacted to it quite badly though. I was only on 20mg for the first few months as I found I suffered really badly with the dry lips and scalp. But if you cope well with 60mg, then go for it as it can mean a quicker course
  9. Ok so I'm FREAKING out! I've been off the accutane for a week and a half now and skin has been spot free. But over the last few days my neck and now my face feels really irritated. I can feel tiny bumps all over my neck and now over my jawline and its starting to sppear around my mouth. WTF?! I have no idea why this is. It looks like tiny white bumps but not in a spot, infected way, more like if you get a reaction to something. I hope its just this stuff leaving my system and that it'll die down
  10. Hey thank you so much for the reply! Love those songs by the way!! Elbow are immense. I moisturise like you wouldn't believe...some might say I marinate in olay and many other products! I've been spot free for about 3months I think. I've got two small ugly red patches on my fae though, one on my chin and one one my right cheek where I caught my face with a rough nail...youch I forgot how delicate accutane makes my face so I'm hoping the marks fade fast.I've still got some scaring though but I;m
  11. Hey I think you''ve been on this stuff around the same time as me! I finished my course today and I'm so glad its all over, but really pleased with the results. Can't believe that I'm acne free....first time in about 10 years!! You're right though, it really has flown by although the dry mouth thing felt like it was dragging on a bit. Hope all is well and fingers crossed it stays that way for both of us! Angie xx
  12. I'm not sure if anyone reas this stuff.......but hey ho....I'll keep babbling. I took my *hopefully* final pill today. I've been on this stuff since the begining of March so it feels like forever. I can't decide whether I'm hapy or sad at taking this last little pill I've become so used to taking them every day that its going to be odd not taking it anymore. I haven't seen my derm since July as she's been on holiday and busy but she said after this prescription...thats it! I realy hope she meant
  13. Hey mine looked awful too, I'd say don't panic and give it time to take some action! I know its easy for me to say now as I've nearly finiashed my course... but after a few weeks I noticed that I was getting blackheads on my forehead, between my eyebrows and my nose was covered. I'd say try and leave them alone, as annoying as they look, if you try and squeeze them you could end up damaging your skin and its much more delicate during accutane as I found out by picking and then having to live wit
  14. I'm due to finish my almost 7 month lot of accutane and have suffered from some hair loss and sore scalp problems too so would be interested to know how you get on post tane! I've been using some shampoo I was prescribed by my derm though which has helped...but my scalp does still resemble a snow storm imediately after washing!! Maybe consult your derm to see what shampoo's the can prescribe? All the best xx
×